Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 87, NWS El Paso, TX

October 10, 2014Grant County, New Mexico

NWS El Paso, TX issued this severe thunderstorm warning at Oct 10, 2014, 4:52 PM MDT for Grant County, New Mexico. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 10, 2014, 4:52 PM MDT (22:52 UTC)
Expired
Oct 10, 2014, 5:30 PM MDT
In force
38 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon

County Grant County, NM

The radar

The El Paso radar (KEPZ), 178 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 10, 5:09 PM MDTHAIL 0.752 Nw Little Walnut Vill, NMSPOTTER REPORTS HAIL COVERING THE GROUND ALONG WITH A HALF AN INCH OF RAIN. NOT MUCH WIND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 10.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2014-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2014-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-397 J/kg
Mixed-layer LCL
1417 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

543 
WUUS54 KEPZ 102252
SVREPZ
NMC017-102330-
/O.NEW.KEPZ.SV.W.0087.141010T2252Z-141010T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
452 PM MDT FRI OCT 10 2014

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GRANT COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 530 PM MDT

* AT 446 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SILVER CITY...MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SILVER CITY...
  LITTLE WALNUT VILLAGE...
  ARENAS VALLEY...
  COBRE...
  TYRONE...
  PINOS ALTOS...
  FORT BAYARD...
  SANTA CLARA...
  BAYARD...
  CHERRY CREEK CAMPGROUND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS OF AT LEAST 58 MPH...
HAIL ONE INCH IN DIAMETER OR LARGER...ALONG WITH POTENTIALLY DEADLY
LIGHTNING. TAKE SHELTER INSIDE A STURDY BUILDING NOW.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3278 10810 3264 10827 3287 10842 3297 10827
TIME...MOT...LOC 2252Z 319DEG 14KT 3275 10821

$$

ROGASH
2 follow-up statements
144 
WWUS54 KEPZ 102315
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
515 PM MDT FRI OCT 10 2014

NMC017-102330-
/O.CON.KEPZ.SV.W.0087.000000T0000Z-141010T2330Z/
GRANT NM-
515 PM MDT FRI OCT 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL GRANT
COUNTY UNTIL 530 PM MDT...

AT 510 PM MDT STRONG TO SEVERE THUNDERSTORMS CONTINUED OVER THE 
AREA. PENNY SIZED HAIL WAS REPORTED NEAR SILVER CITY. 

LOCATIONS IMPACTED INCLUDE...
  SILVER CITY...
  LITTLE WALNUT VILLAGE...
  ARENAS VALLEY...
  COBRE...
  TYRONE...
  PINOS ALTOS...
  FORT BAYARD...
  SANTA CLARA...
  BAYARD...
  CHERRY CREEK CAMPGROUND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3278 10810 3264 10827 3287 10842 3297 10827
TIME...MOT...LOC 2314Z 319DEG 14KT 3269 10814

$$

ROGASH
911 
WWUS54 KEPZ 102329
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
529 PM MDT FRI OCT 10 2014

NMC017-102339-
/O.EXP.KEPZ.SV.W.0087.000000T0000Z-141010T2330Z/
GRANT NM-
529 PM MDT FRI OCT 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GRANT COUNTY WILL
EXPIRE AT 530 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS.

LAT...LON 3278 10810 3264 10827 3287 10842 3297 10827
TIME...MOT...LOC 2329Z 319DEG 14KT 3265 10809

$$

ROGASH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 10, 2:33 PM MDT, 2 hours 19 minutes earlier.

Area forecast discussion, Oct 10, 2:33 PM MDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
233 PM MDT FRI OCT 10 2014

.SYNOPSIS...
AN UPPER-LEVEL DISTURBANCE WILL MOVE ACROSS THE NORTHERN PORTION
OF THE BORDERLAND INTO THE EARLY EVENING HOURS. THIS FEATURE WILL
SET OF A FEW SHOWERS AND THUNDERSTORMS MAINLY IN THE EARLY EVENING
HOURS.  AFTER THE TROUGH PASSAGE TONIGHT...A WEAK BACKDOOR COLD
FRONT FROM THE EAST WILL PUSH WESTWARD INTO MOST OF OUR AREA AFTER
MIDNIGHT BRINGING SOME LOW CLOUDS AND A SHOWER OR THUNDERSTORM IN
OTERO AND HUDSPETH COUNTIES...ALONG WITH AND SOME CLOUDS AND
OCCASIONAL BREEZY EAST WINDS AND A LITTLE COOLER TEMPERATURES
EAST OF THE CONTINENTAL DIVIDE. THIS FRONT SHOULD RETREAT TO THE
EAST SATURDAY AFTERNOON AS ANOTHER TROUGH MOVES ACROSS THE
AREA...BRINGING A SIGHT RISK OF SHOWERS TO THE GILA WILDERNESS AND
AND SACRAMENTOS. DRY BREEZY WESTERLY WINDS WILL BRING MUCH WARMER
TEMPERATURES ON SUNDAY...FOLLOWED BY A ANOTHER BACKDOOR FRONT FOR
MONDAY...BRINGING MUCH COOLER DAYTIME TEMPERATURES BACK TO THE
LOW TO MID 70S AT THE LOWER ELEVATIONS. DRY WITH WARMING TEMPERATURES
INTO THE LOWER 80S WILL PREVAIL AFTER MIDWEEK OF NEXT WEEK.

&&

.DISCUSSION...
STARTING TODAY WE WILL TAKE A RIDE ON THE THERMAL ROLLER COASTER.
FINALLY AN UPPER TROUGH WILL SCOOP OUT MOST OF THE REMNANTS OF
SIMON AS IT PUSHES EASTWARD TONIGHT BRINGING A FEW SHOWERS AND
THUNDERSTORMS MOSTLY OVER THE NORTHERN TWO THIRDS OF THE CWA.
FOLLOWING THIS TROPA WITH THE MODERATE TO STRONG NORTHWEST WINDS
ALOFT...A WEAK SURFACE BACKDOOR FRONT WILL MOVE INTO THE AREA
AFTER 06Z WITH LOWER CLOUDS AND A RISK OF SOME SHOWERS AND AN
ISOLATED THUNDERSTORM MAINLY IN EASTERN OTERO AND HUDSPETH
COUNTIES. ALL MODELS ARE IN FAIRLY GOOD AGREEMENT THIS TIME AND
THE EASTERLIES MAY PUSH AS FAR WEST AS THE CONTINENTAL DIVIDE BY
12Z SATURDAY. VERY LITTLE COOLING IS EXPECTED WITH THIS SYSTEM AT
THIS TIME. THE WEST SLOPES OF THE FRANKLINS MAY SEE SOME GUSTS OF
25 TO 30 MPH AT TIMES OVERNIGHT INTO THE EARLY HOURS. HOWEVER THIS
PUSH SHOULD BE FAIRLY SHORT LIVED AS ONE MORE SHORT WAVE ALOFT
SPEEDS INTO SOUTHERN NEW MEXICO ON SATURDAY. THIS WAVE WILL GIVE
A VERY SLIGHT RISK OF SHOWERS TO THE MOUNTAINS OF THE GILA
WILDERNESS AND THE SACRAMENTOS SATURDAY AFTERNOON AND EARLY EVENING
AND WILL BE FOLLOWED BY A FAIRLY GOOD FETCH OF STRONG WEST
NORTHWEST WINDS ALOFT WHICH IN TURN WILL INDUCE A FAIRLY
MODERATELY TO STRONG LEE CYCLONE AND TROUGH AT THE SURFACE IN
COLORADO AND NEW MEXICO ON SUNDAY. THIS WILL RESULT IN FAIRLY
BREEZY WESTERLY SURFACE WINDS BY SUNDAY AFTERNOON BRAINING ABOUT A
10 DEGREE F JUMP IN THE TEMPERATURE DUE TO THE DOWN SLOPE WARMING
AFFECTS. THEN TO CONTINUE THE SERIES A FAIRLY STRONG COLD FRONT
FROM THE NORTH WILL FOLLOW THIS TROUGH AND PUSH IN FROM THE NORTH LATE
SUNDAY INTO MONDAY DROPPING TEMPS BACK DOWN MONDAY AND WITH MIN
TEMPS ON TUESDAY MORNING IN THE 40S FOR THE LOWLANDS AND POSSIBLY EVEN
AT OR BELOW FREEZING IN THE HIGHER ELEVATIONS OF NORTHERN GILA
WILDERNESS AND THE SACRAMENTO MOUNTAINS ABOVE 6000 FT. MSL. AFTER
MIDWEEK OF NEXT WEEK...HIGH PRESSURE ALOFT FOLLOWED BY ZONAL FLOW
ALOFT WILL CONTINUE OUR DRY AND WARM CONDITIONS.

&&

AVIATION...VALID 11/0000Z - 12/0000Z...

THE AXIS OF AN UPPER LEVEL TROUGH WILL MOVE THROUGH THE AREA AT THE
BEGINNING OF THE PERIOD EARLY THIS EVENING...WITH GNLY FEW-SCT
SCT060-090 THROUGH 03Z. CLEAR SKIES WILL FOLLOW THROUGH LATE SAT
MORNING. A WIND SHIFT TO 070-110 10G15KTS AFT 06Z IS THEN EXPECTED
EAST OF THE RIO GRANDE.  A WEAK BACK DOOR FRONT MOVING THROUGH FROM
THE NORTHEAST WILL CAUSE THIS SHIFT.  WIND SHIFT. LOOK FOR 090-120
05-08 KTS WEST OF THE RIVER 09Z-18Z. FEW 060-090 MSL NEAR/OVER AREA
MTNS WILL DEVELOP AFT 18Z.  LGT MECHANICAL TURBC NEAR/ALG MTNS EAST
OF THE RIVER LATER TONIGHT.

&&

.FIRE WEATHER...

UPPER LEVEL TROUGH WILL HEAD EAST OF THE AREA OVERNIGHT...WITH
APPROACH OF A WEAK BACK DOOR COLD FRONT LATER FROM THE NORTHEAST
LATER TONIGHT. FEATURE WILL CAUSE WINDS TO SHIFT TO THE EAST AFTER
MIDNIGHT...WITH A FEW GUSTS AS HIGH AS 20 MPH POSSIBLE THROUGH LOW
ELEVATION MOUNTAIN PASSES AND GAPS E OF RIO GRANDE AFTER MIDNIGHT.
A FEW CLOUD BUILD UPS ARE POSSIBLE OVER AREA MOUNTAINS SATURDAY
AFTERNOON...AS A WEAKER SECONDARY UPPER LEVEL TROUGH FOLLOWS OVER
THE REGION. ONE OR TWO MAY DEVELOP INTO A WEAK SHORT LIVED STORM
IN THE AFTERNOON. HOWEVER THAT SHOULD BE THE EXTENT OF IT.  HIGHS
WILL LOWER NEAR NORMAL SATURDAY.

A SECOND WEAKER TROUGH WILL FOLLOW LATE SAT EVENING/EARLY SUNDAY
MORNING...WITH LITTLE OR NO WETTING RAINS EXPECTED. A STRONGER COLD
FRONT WILL MOVE THROUGH FROM NORTH TO SOUTH SUNDAY
EVENING...LOWERING HIGHS A FEW DEGREES BELOW NORMAL EARLY NEXT
WEEK.  LITTLE IN THE WAY OF WETTING PRECIPITATION IS EXPECTED WITH
THIS FEATURE.  BROAD NORTHWEST FLOW ALOFT WILL FOLLOW MONDAY.
MONDAY EVENING COULD SEE THE COLDEST OVERNIGHT LOWS SO FAR THIS
FALL...AND A FEW HIGH ELEVATION ALPINE MEADOW LOCATIONS MAY SEE LOWS
FALL TO THE FREEZING MARK. HIGHS WILL CLIMB A FEW DEGREES ABOVE
NORMAL STARTING TUESDAY...AS HIGH PRESSURE ALOFT TEMPORARILY BUILDS
OVER THE REGION.  THIS FEATURE MOVES OFF LATER TUESDAY...FOLLOWED BY
SOUTHWEST FLOW TO CONCLUDE THE WEEK.

LOWLAND MIN RH SATURDAY WILL RANGE FROM THE UPPER 20S TO UPPER 30S.
HIGHER ELEVATIONS WILL WILL SEE VALUES FALL TO THE MIDDLE 50S.
VALUES FALL 10-20 % ALL AREAS ON SUNDAY...REBOUNDING A FEW PERCENT
BACK ON MONDAY. VALUES WED-FRI WILL RANGE FROM THE LOW TEENS
LOWLANDS...TO LOWER 20S HIGHEST ELEVATIONS.  LOOK FOR HAINES INDICES
3-4 SATURDAY AND SUNDAY...FALLING TO 2-3 MONDAY THEN BACK UP TO 4 IN
A FEW AREAS THEREAFTER. FAIR TO GOOD VENT RATES ARE EXPECTED
SATURDAY...IMPROVING TO EXCELLENT SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 57  78  56  85  57 /  10   0   0   0   0
SIERRA BLANCA           54  76  55  81  54 /  10   0   0   0   0
LAS CRUCES              53  76  51  83  51 /  10   0   0   0   0
ALAMOGORDO              51  75  48  82  50 /  10   0   0   0   0
CLOUDCROFT              38  55  36  62  36 /  20  10  10   0   0
TRUTH OR CONSEQUENCES   52  74  52  81  50 /  10   0   0   0   0
SILVER CITY             49  67  49  75  51 /  10   0   0   0   0
DEMING                  52  75  47  83  49 /  10   0   0   0   0
LORDSBURG               52  77  47  83  51 /   0   0   0   0   0
WEST EL PASO METRO      57  77  55  85  57 /  10   0   0   0   0
DELL CITY               53  80  51  84  51 /  10   0   0   0   0
FORT HANCOCK            55  81  56  85  56 /   0   0   0   0   0
LOMA LINDA              55  69  59  77  51 /  10   0   0   0   0
FABENS                  54  80  55  86  56 /   0   0   0   0   0
SANTA TERESA            54  77  52  84  53 /  10   0   0   0   0
WHITE SANDS HQ          54  74  53  81  52 /  10   0   0   0   0
JORNADA RANGE           42  74  38  82  37 /  10   0   0   0   0
HATCH                   45  73  44  82  42 /  10   0   0   0   0
COLUMBUS                55  76  52  83  53 /  10   0   0   0   0
OROGRANDE               54  75  52  82  51 /  10   0   0   0   0
MAYHILL                 42  64  42  70  42 /  20  10  10   0   0
MESCALERO               40  63  41  70  41 /  20  10  10   0   0
TIMBERON                42  62  42  69  41 /  20  10  10   0   0
WINSTON                 44  65  43  72  45 /  10  10  10   0   0
HILLSBORO               50  67  51  76  46 /  10   0   0   0   0
SPACEPORT               45  74  45  82  46 /  10   0   0   0   0
LAKE ROBERTS            43  66  40  74  44 /  10  10  10   0   0
HURLEY                  50  69  48  77  49 /  10   0   0   0   0
CLIFF                   44  70  40  77  37 /  10  10  10   0   0
MULE CREEK              43  71  39  76  34 /   0   0   0   0   0
FAYWOOD                 49  67  49  76  48 /  10   0   0   0   0
ANIMAS                  53  79  48  84  51 /   0   0   0   0   0
HACHITA                 52  78  48  83  51 /   0   0   0   0   0
ANTELOPE WELLS          51  80  50  83  51 /   0   0   0   0   0
CLOVERDALE              51  76  51  79  47 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

20/22 NOVLAN / TRIPOLI
Hazardous weather outlook, Oct 10, 6:46 AM MDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
646 AM MDT FRI OCT 10 2014

NMZ401>417-TXZ418>424-111300-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
646 AM MDT FRI OCT 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

PACIFIC TROUGH WILL SWEEP OVER THE BORDERLAND TODAY. MODERATE
MOISTURE AND SLIGHT INCREASED IN INSTABILITY ALOFT WILL PROVIDE
POTENTIAL FOR ISOLATED SHOWERS AND THUNDERSTORMS THIS AFTERNOON
AND TONIGHT. A FEW STORMS COULD PRODUCE PEA SIZE HAIL AND WIND
GUSTS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MOSTLY DRY AND MILD TEMPERATURES. SLIGHT RISK OF A MOUNTAIN SHOWER
SATURDAY AND SUNDAY WITH A TROUGH PASSAGE...BUT MOISTURE IS VERY
LIMITED. ALL AREAS SHOULD BE DRY MONDAY THROUGH THURSDAY. STRONGEST
COLD FRONT OF THE YOUNG FALL SEASON WILL MOVE IN SUNDAY NIGHT FOR
A COOLER MONDAY. POSSIBLE FIRST FREEZES OF THE SEASON ACROSS COLD
PRONE LOCATIONS TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION NOT NEEDED...HOWEVER IF SIGNIFICANT WEATHER
OCCURS NEAR YOU...PLEASE FORWARD YOUR WEATHER REPORT TO US.

BIRD

In the hours before

Special weather statement, Oct 10, 3:36 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
336 PM MDT FRI OCT 10 2014

NMZ402-403-407>409-102230-
EASTERN BLACK RANGE FOOTHILLS NM-SIERRA COUNTY LAKES NM-SOUTHERN GILA
FOOTHILLS/MIMBRES VALLEY NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE
NM-SOUTHWEST DESERT/MIMBRES BASIN NM-
336 PM MDT FRI OCT 10 2014

...STRONG THUNDERSTORMS THREATENING EASTERN GRANT...NORTHERN LUNA AND
SOUTHWESTERN SIERRA COUNTIES THROUGH 430 PM MDT...

AT 329 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORMS OVER THE AREA.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  CITY OF ROCKS STATE PARK...
  SILVER CITY...
  SAN LORENZO...
  DEMING...
  GEORGETOWN...
  SUNSHINE...
  SHERMAN...
  SAN JUAN...
  FAYWOOD...
  ARENAS VALLEY...
  ROCK HOUND STATE PARK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

&&

LAT...LON 3225 10739 3207 10795 3279 10832 3295 10759
TIME...MOT...LOC 2135Z 327DEG 10KT 3246 10791

ROGASH
Special weather statement, Oct 10, 3:49 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
349 PM MDT FRI OCT 10 2014

NMZ401-402-404-102230-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-SOUTHWEST DESERT/LOWER GILA
RIVER VALLEY NM-UPPER GILA RIVER VALLEY NM-
349 PM MDT FRI OCT 10 2014

...STRONG THUNDERSTORMS THREATENING NORTHERN GRANT COUNTY THROUGH 430
PM MDT...

AT 344 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORMS OVER THE AREA.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  BUCKHORN...
  RIVERSIDE...
  MANGAS SPRINGS...
  GILA...
  CLIFF...
  MCMILLAN CAMPGROUND...
  CHERRY CREEK CAMPGROUND...
  GILA RIPARIAN PRESERVE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

&&

LAT...LON 3321 10844 3294 10814 3275 10858 3306 10885
TIME...MOT...LOC 2148Z 322DEG 11KT 3304 10862

ROGASH
Special weather statement, Oct 10, 4:11 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
411 PM MDT FRI OCT 10 2014

NMZ408-409-102300-
EASTERN BLACK RANGE FOOTHILLS NM-SIERRA COUNTY LAKES NM-
411 PM MDT FRI OCT 10 2014

...STRONG THUNDERSTORMS THREATENING CENTRAL SIERRA COUNTY THROUGH 500
PM MDT...

AT 406 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 9 MILES NORTHWEST OF CABALLO...MOVING SOUTH AT
15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  CABALLO...
  LAS PALOMAS...
  WILLIAMSBURG...

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

&&

LAT...LON 3297 10723 3296 10749 3321 10752 3323 10732
TIME...MOT...LOC 2211Z 339DEG 12KT 3306 10740

ROGASH
Special weather statement, Oct 10, 4:25 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
425 PM MDT FRI OCT 10 2014

NMZ402-403-407>409-102315-
EASTERN BLACK RANGE FOOTHILLS NM-SIERRA COUNTY LAKES NM-SOUTHERN GILA
FOOTHILLS/MIMBRES VALLEY NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE
NM-SOUTHWEST DESERT/MIMBRES BASIN NM-
425 PM MDT FRI OCT 10 2014

...STRONG THUNDERSTORMS THREATENING EASTERN GRANT...LUNA AND SOUTHERN
SIERRA COUNTIES THROUGH 515 PM MDT...

AT 420 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS AROUND THE AREA INCLUDING NEAR DEMING.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH NAY OCCUR WITH
THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  CITY OF ROCKS STATE PARK...
  SAN LORENZO...
  DEMING...
  COLUMBUS...
  SUNSHINE...
  SHERMAN...
  SAN JUAN...
  FAYWOOD...
  COBRE...
  NORTH HURLEY...
  SPRING CANYON STATE PARK...
  ROCK HOUND STATE PARK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

&&

LAT...LON 3290 10735 3178 10730 3180 10818 3277 10825
TIME...MOT...LOC 2224Z 326DEG 9KT 3229 10777

ROGASH
Special weather statement, Oct 10, 4:36 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
436 PM MDT FRI OCT 10 2014

NMZ401-402-404-102315-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-SOUTHWEST DESERT/LOWER GILA
RIVER VALLEY NM-UPPER GILA RIVER VALLEY NM-
436 PM MDT FRI OCT 10 2014

...STRONG THUNDERSTORMS THREATENING CENTRAL GRANT COUNTY THROUGH 515
PM MDT...

AT 430 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS AROUND THE AREA.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH MAY OCCUR WITH THESE
STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  SILVER CITY...
  RIVERSIDE...
  MANGAS SPRINGS...
  LITTLE WALNUT VILLAGE...
  ARENAS VALLEY...
  PINOS ALTOS...
  MCMILLAN CAMPGROUND...
  CHERRY CREEK CAMPGROUND...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

&&

LAT...LON 3280 10814 3270 10854 3291 10870 3304 10827
TIME...MOT...LOC 2235Z 323DEG 10KT 3286 10839

ROGASH

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 3:22 PM MDTAreal Flood AdvisoryEPZGrant53 min
Oct 10, 3:36 PM MDTSpecial Weather StatementEPZLuna54 min
Oct 10, 3:49 PM MDTSpecial Weather StatementEPZGrant41 min
Oct 10, 4:04 PM MDTAreal Flood AdvisoryEPZGrant56 min
Oct 10, 4:11 PM MDTSpecial Weather StatementEPZSierra49 min
Oct 10, 4:25 PM MDTSpecial Weather StatementEPZLuna50 min
Oct 10, 4:36 PM MDTSpecial Weather StatementEPZGrant39 min
Oct 10, 5:03 PM MDTAreal Flood AdvisoryEPZGrant57 min
Oct 10, 5:04 PM MDTSpecial Weather StatementEPZSierra41 min
Oct 10, 5:31 PM MDTSpecial Weather StatementEPZLuna59 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.